TITLE

OSCILLATION CRITERIA FOR SYSTEMS OF NEUTRAL HYPERBOLIC DIFFERENTIAL EQUATIONS WITH CONTINUOUS DISTRIBUTED DEVIATING ARGUMENTS

AUTHOR(S)
Weihong Sheng; Wei Nian Li
PUB. DATE
May 2007
SOURCE
Communications in Mathematical Analysis;2007, Vol. 2 Issue 2, p27
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
Sufficient conditions are established for oscillation of systems of neutral hyperbolic differential equations with continuous distributed deviating arguments. The approach used is to reduce the multi-dimensional oscillation problems to one-dimensional problems for functional differential inequalities. The main results are illustrated by two examples.
ACCESSION #
31291440

 

Related Articles

  • Hyperbolic systems equivalent to the wave equation. Gordienko, V. M. // Siberian Mathematical Journal;Jan2009, Vol. 50 Issue 1, p14 

    Some relation along an additional characteristic is constructed for a class of Friedrichs hyperbolic systems to which the wave equation is reduced. The statement is proven about preservation of a vortex. The conditions are stated for the solutions to Friedrichs hyperbolic systems of this class...

  • An Evolutionary Introduction to Laplace Transforms. RANDALL, TREVOR // Teaching Mathematics & its Applications;1997, Vol. 16 Issue 3, p127 

    The article discusses an evolutionary method to Laplace transform. It describes an approach for which Laplace transform can be used. It presents solutions of a differential equation using an integrating factor and the exponential transform of a function. It also presents solutions using Laplace...

  • Tuned Methods for Fourth Order Boundary Problems. Vanden Berghe, G.; Van Daele, M. // AIP Conference Proceedings;9/6/2007, Vol. 936 Issue 1, p3 

    Tuned methods of the exponentially-fitted kind are derived and applied to fourth order ordinary differential equations subject to a special kind of boundary condtions. In this paper we analyse and construct several methods of order 2. A numerical experiment is performed to sustain the derived...

  • Exponential stability of stochastic differential delay systems with delayed impulse effects. Wu, Xiaotai; Yan, Litan; Zhang, Wenbing; Tang, Yang // Journal of Mathematical Physics;Sep2011, Vol. 52 Issue 9, p092702 

    In this paper, we investigate the stability of stochastic delay differential systems with delayed impulses by Razumikhin methods. Some criteria on the pth moment exponential stability are obtained. It is shown that if a stochastic delay differential system is exponentially stable, then under...

  • Properties of Third-Order Nonlinear Functional Differential Equations with Mixed Arguments. Baculíková, B. // Abstract & Applied Analysis;2011, Special section p1 

    The aim of this paper is to offer sufficient conditions for property (B) and/or the oscillation of the third-order nonlinear functional differential equation with mixed arguments [a(t)[x"(t)]γ]' = q(t)f(x[τ(t)]+p(t)h(x[σ(t)]). Bothcases ∫∞ a-1/γ (s)ds = ∞ and...

  • To the problem of the recovery of nonlinearities in equations of mathematical physics. Demidov, A.; Kochurov, A.; Popov, A. // Journal of Mathematical Sciences;Nov2009, Vol. 163 Issue 1, p46 

    The general construction for finding all “essentially different” nonlinearities in equations of mathematical physics is exemplified by the inverse problem of the Grad–Shafranov equation. We present an algorithm that allows one to recover relatively fast all essentially...

  • LYAPUNOV FUNCTIONS FOR LINEAR NONAUTONOMOUS DYNAMICAL EQUATIONS ON TIME SCALES. Kloeden, Peter E.; Zmorzynska, Alexandra // Advances in Difference Equations;2006 Special Issue, p1 

    The existence of a Lyapunov function is established following a method of Yoshizawa for the uniform exponential asymptotic stability of the zero solution of a nonautonomous linear dynamical equation on a time scale with uniformly bounded graininess.

  • Necessary Conditions for the Existence of Global Solutions of Systems of Higher-Order Nonlinear Ordinary Differential Equations and Inequalities. Khei, Dzh. // Differential Equations;Feb2003, Vol. 39 Issue 2, p267 

    Investigates the necessary conditions for the existence of global solutions of systems of higher-order nonlinear ordinary differential equations and inequalities. Technique that permits one to consider problems with various sets of initial data depending on the choice of test functions; Approach...

  • Oscillation Properties of the Equation of Boussinesq and Comparison with Other Fourth Order Equations. Petrova, Z. // AIP Conference Proceedings;10/29/2009, Vol. 1186 Issue 1, p292 

    In this paper we establish sufficient conditions for the absence of eventually positive solutions of Boussinesq equation: ziv(t)+βz″(t)+z2(t)+λz(t) = F(t), where β and λ are proper constants as well as F(t)∈C([T,∞);R), T>=0 is a large enough...

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics